Bright and dark soliton solutions of the (3+1)-dimensional generalized Kadomtsev-Petviashvili equation and generalized Benjamin equation

Bekir A., Guner O.

PRAMANA-JOURNAL OF PHYSICS, vol.81, no.2, pp.203-214, 2013 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 81 Issue: 2
  • Publication Date: 2013
  • Doi Number: 10.1007/s12043-013-0568-6
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.203-214
  • Eskisehir Osmangazi University Affiliated: Yes


In this paper, we obtain the 1-soliton solutions of the (3 + 1)-dimensional generalized Kadomtsev-Petviashvili (gKP) equation and the generalized Benjamin equation. By using two solitary wave ansatz in terms of sech (p) and functions, we obtain exact analytical bright and dark soliton solutions for the considered model. These solutions may be useful and desirable for explaining some nonlinear physical phenomena in genuinely nonlinear dynamical systems.